MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT DUOFIX TAP SZ9 HI OFF; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT DUOFIX TAP SZ9 HI OFF; HIP FEMORAL STEM
Catalog Number 157012165
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994)
Date of Event 03/10/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New unity record created in order to update legacy complaint number (b)(4).Patient was revised to address groin pain.The surgeon diagnosed alval.Doi: (b)(6) 2008 - dor: (b)(6) 2011 (right side).Update 2/28/2012 - litigation papers received.There is no new information that would change the outcome of the investigation.Medical records received.After review of medical records for the mdr reportability, patient had a tender lympnode in the groin, pain, elevated chromium and cobalt and seems to have aseptic lymphocytic vasculitis ulcerated lesions.Revision notes reported that the patient had pain and alval reaction.It was also indicated that a large amount of bursitic fluid has been evacuated and severe alval.Doi: (b)(6) 2008; dor: (b)(6) 2011.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.The device manufacturing records have been reviewed for the femoral stem.No related deviations or anomalies were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ9 HI OFF
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7117335
Report Number1818910-2017-51684
Device Sequence Number1272745
Product Code LPH
UDI-Device Identifier10603295060208
UDI-Public10603295060208
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157012165
Device Lot NumberBY7KS1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer02/22/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR